Jump to content
CrazyBoards.org

dilemma

Member
  • Content Count

    284
  • Joined

  • Last visited

About dilemma

  • Rank
    Member

Profile Information

  • Gender
    female

Recent Profile Visitors

1,778 profile views
  1. I hope the epidural injections work. My mom went through a lot with her back. They'll give you up to 3 of those injections over a few months . They didn't help her and in the last 10 years she has had 3 spine surgeries and with each one she has felt better and better. She is 83 years old and has been pretty active since that time. Now I'm not saying that you'll end up with surgeries, but just wanted to give you a data point with somebody that has done well after spine surgeries. They really tried to scare her about even having them, and she's not the only one I know who was discouraged by their scare tactics. I don't know if she ever tried gabapentin. I never heard of it being good for nerve pain until a couple of years ago.
  2. I'm glad you and your doctor have a good road map. It's always nice to feel like you're making progress. I'm sure that when you're in pain it doesn't seem like things are moving fast enough, but at least you haven't hit a dead end.
  3. Good luck with the spine doctor. Hope they can get to the bottom of it soon. I took Celebrex a while ago for the osteo-arthritis in my knee before I had knee replacement surgery. It worked well.
  4. I don't understand why she referred you to a dermatologist. They deal with skin issues, which you would go to if you had psoriasis,. However you might have psoriatic arthritis for which you should see a rheumatologist as it's an inflammatory arthritis which is their area. I have a close friend with it and have been supporting her on her journey with PA. I also don't know why she gave your prednisone either. That is a sore spot with me because I had a doctor that prescribed it to me and it messed up with the results of some blood tests I had to take to get a diagnosis, sent me into mania, and other things I won't get into here. She shouldh't have prescribed them and should have waited for the rheumatologist make that call.
  5. When I was having problems sleeping, I used low doses of Seroquel to help. I think it was recommended by people on this board, but it was years ago. It worked well. Most people seemed to take 25mg-50mg. My sweet spot was 50mg although after quite awhile I had to bump it up to 100mg. I now take a different AP than I was taking then, and it helps with sleep, so I went off the seroquel eventually.
  6. Do you have any idea why they would have waited over 4 years to bring that up? I figured it must have been some recent discovery.
  7. I have been taking tramadol for over 15 years, and around 4 or 5 years ago I started taking clozapine. My PCP is trying to wean me off of the tramadol and because of new opioid laws he's making me go in and see him to get new refills. This month he was notified by my pharmacy that there is a new interaction between these two drugs that causes an increase in seizures. At my appointment last week, he said he is refusing to prescribe them to me anymore because of this interaction. I've looked all over the internet for anything about the drugs interacting and causing seizures, but I can't find anything. I even went into my pharmacy that sent him the information, and the only thing they could find was something about serotonin syndrome. Has anybody else run into this, or are you able to find any information on this?
  8. I would also like to suggest gabapentin. I am taking it and have been able to cut my opiate use in half.
  9. I have seen stories on the news talking about lawsuits and settlements about this company. They had to take all health claims off their website and advertising. You may want to google them before buying.
  10. Thanks for your help. I will discuss this with him at my appointment
  11. I got a phone call last night from my pdoc saying that he was notified that the combination of clozapine/tramadol has a greater effect of causing seizures. I have been taking clozapine for about 3 years and I know that it can cause seizures on its own, so I asked if we could just wait and see. He said no because if it happens while I'm driving it could be fatal. I started taking clozapine because the other AAPs I was taking caused me to develop Tardive Dyskinesia, so I really have to stick to it. I told him that none of the local rheumatologists won't take anybody that has fibromyalgia, which is why I have to take tramadol in the first place. Tramadol hits my daily pain completely, and my PCP is prescribing it to me because I needed him to, but it was initially prescribed when I lived out of state, and he has tried many times to get me to stop taking it, and I'm afraid if I go to him he would gladly discontinue it. I asked my pdoc about perhaps going to a pain clinic, but that I knew that I would need to coordinate with him because they might prescribe something like Cymbalta, and I have suffered horrible episodes of mania when taking SSRIs. He said he would work with me on his own for trying Cymbalta to see if we can replace or drastically lower the tramadol, so I have an appointment in a couple weeks. This morning I remembered that the drug I hear most about for Fibromyalgia pain is Lyrica, but I can't find any place that says what kind of drug it is to know if it's something that my pdoc could prescribe instead or even as something to try after Cymbalta. Does anybody know? Does anybody take medication for fibro pain that they are happy with? The kind of pain I'm feeling is like electricity running down my long bones like arms and legs.
  12. I'm glad the DM is helping you feel better. That's the most important thing. I can't take it because it makes my heart race. I'm not sure, but I think your doctor is concerned because there are certain side effects that can happen if you take too much DM. So be wary if you need to increase your dosage.
  13. It is definitely not appropriate. You are relatively new, and perhaps you just don't realize how something like that can trigger someone. But in any case, rape jokes aren't appropriate.
  14. I was horribly mixed manic when I took corticosteroids orally, but I never had any problems when I had injections for hip bursitis. YMMV
×
×
  • Create New...